Alert archive / South Carolina / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 72, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 30, 2015, 5:26 PM EDT for Colleton County, Dorchester County, Hampton County, South Carolina. It was in force for 64 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2015, 5:26 PM EDT (21:26 UTC)
- Expired
- Jun 30, 2015, 6:30 PM EDT
- In force
- 64 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Colleton County, SC, Dorchester County, SC, Hampton County, SC
The radar
The Charleston,SC radar (KCLX), 36 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 5:53 PM EDT | TSTM WND DMG | 1 Ene Walterboro, SC | SC STATE HWY PATROL REPORTS TREE DOWN BLOCKING TRAFFIC ON ROBERTSON BLVD NEAR THE INTERSECTION WITH LEMACKS ST |
| Jun 30, 5:56 PM EDT | TSTM WND DMG | Walterboro, SC | TREE DOWN ACROSS ROAD AT THE INTERSECTION OF W WASHINGTON ST AND DOWLING AVE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 30, 1:53 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 9.4 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -191 J/kg
- Mixed-layer LCL
- 1411 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -36 m²/s²
- 0-3 km storm-relative helicity
- -6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
764
WUUS52 KCHS 302126
SVRCHS
SCC029-035-049-302230-
/O.NEW.KCHS.SV.W.0072.150630T2126Z-150630T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
526 PM EDT TUE JUN 30 2015
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
COLLETON COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
HAMPTON COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
DORCHESTER COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
* UNTIL 630 PM EDT
* AT 526 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BRANCHVILLE TO ALMEDA INTERSECTION...MOVING
EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WALTERBORO...HAMPTON...YEMASSEE...SAINT GEORGE AND INDIAN FIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3328 8049 3325 8043 3272 8063 3268 8076
3270 8083 3264 8088 3263 8092 3265 8096
3269 8095 3275 8102 3261 8121 3303 8106
3310 8095 3306 8090 3309 8088 3313 8089
3333 8050
TIME...MOT...LOC 2126Z 253DEG 23KT 3322 8084 3284 8104
HAIL...<.75IN
WIND...60MPH
$$
FWA2 follow-up statements
009
WWUS52 KCHS 302149
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
549 PM EDT TUE JUN 30 2015
SCC029-035-049-302230-
/O.CON.KCHS.SV.W.0072.000000T0000Z-150630T2230Z/
COLLETON SC-HAMPTON SC-DORCHESTER SC-
549 PM EDT TUE JUN 30 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR COLLETON...HAMPTON AND DORCHESTER COUNTIES...
AT 548 PM EDT...SEVERE THUNDERSTORMS WERE SCATTERED ALONG A LINE
EXTENDING FROM NEAR REEVESVILLE TO NEAR WHITE HALL...MOVING EAST AT
30 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WALTERBORO...YEMASSEE...SAINT GEORGE AND INDIAN FIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3328 8049 3325 8043 3272 8063 3268 8076
3270 8083 3264 8088 3263 8092 3265 8096
3269 8095 3275 8102 3303 8105 3310 8095
3306 8090 3309 8088 3313 8089 3333 8050
TIME...MOT...LOC 2148Z 268DEG 27KT 3326 8065 3270 8074
HAIL...0.75IN
WIND...60MPH
$$
FWA311
WWUS52 KCHS 302203
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
603 PM EDT TUE JUN 30 2015
SCC049-302212-
/O.CAN.KCHS.SV.W.0072.000000T0000Z-150630T2230Z/
HAMPTON SC-
603 PM EDT TUE JUN 30 2015
...THE SEVERE THUNDERSTORM WARNING FOR HAMPTON COUNTY IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
SOUTHEASTERN SOUTH CAROLINA.
LAT...LON 3328 8049 3325 8043 3272 8063 3268 8076
3285 8074 3295 8084 3310 8095 3306 8090
3309 8088 3313 8089 3333 8050
TIME...MOT...LOC 2202Z 253DEG 23KT 3329 8055 3273 8064
$$
SCC029-035-302230-
/O.CON.KCHS.SV.W.0072.000000T0000Z-150630T2230Z/
COLLETON SC-DORCHESTER SC-
603 PM EDT TUE JUN 30 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR COLLETON AND DORCHESTER COUNTIES...
AT 602 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR INDIAN FIELD TO GREEN POND...MOVING EAST AT 25
MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WALTERBORO...INDIAN FIELD AND SAINT GEORGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS
OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING IS
ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3328 8049 3325 8043 3272 8063 3268 8076
3285 8074 3295 8084 3310 8095 3306 8090
3309 8088 3313 8089 3333 8050
TIME...MOT...LOC 2202Z 253DEG 23KT 3329 8055 3273 8064
HAIL...0.75IN
WIND...60MPH
$$
FWAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 4:12 PM EDT, 1 hour 14 minutes earlier.
Area forecast discussion, Jun 30, 4:12 PM EDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 412 PM EDT TUE JUN 30 2015 .SYNOPSIS... ATLANTIC HIGH PRESSURE WILL RESIDE ACROSS THE AREA WHILE A TROUGH OF LOW PRESSURE PERSISTS INLAND. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... TONIGHT...THE FORECAST AREA WILL RESIDE ON THE WESTERN PERIPHERY OF ATLANTIC HIGH PRESSURE WHILE A PIEDMONT TROUGH BECOMES MORE PRONOUNCED INLAND. MEANWHILE ALOFT...A MID LEVEL TROUGH WILL CONTINUE TO ENCOMPASS THE EASTERN HALF OF THE COUNTRY WITH SHORTWAVE ENERGY PROGGED TO APPROACH AND CROSS THE FORECAST AREA THIS EVENING INTO TONIGHT. LATE THIS AFTERNOON...SHOWERS AND THUNDERSTORMS ARE BEGINNING TO MOVE INTO THE FORECAST AREA FROM THE WEST. SPC MESOANALYSIS SHOWS MLCAPE RANGING FROM AROUND 1000 J/KG ACROSS OUR NORTHERN ZONES...TO NEAR 2000 J/KG IN THE SOUTH. THIS IN COMBINATION WITH BULK LAYER SHEAR ON THE ORDER OF 25-30 KT WILL SUPPORT A FEW STRONGER TO SEVERE STORMS. ONE FACTOR THAT MAY HINDER SEVERE POTENTIAL IS THE UNIMPRESSIVE MID LEVEL LAPSE RATES THAT ARE CURRENTLY -5.5 TO -6 C/KM. THE PRIMARY THREAT WITHIN STRONGER STORMS WOULD BE DAMAGING WIND GUSTS SEEING DCAPE VALUES IN EXCESS OF 1000 J/KG AND DRY SUB-CLOUD LAYER AIR. LARGE HAIL WILL BE POSSIBLE AS WELL BUT OVERALL IT IS EXPECTED TO BE MORE OF A WIND EVENT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR OUR SOUTHEAST GEORGIA AND FAR SOUTHERN SC COUNTIES WHERE BETTER THERMODYNAMICS ARE LOCATED UNTIL 8 PM THIS EVENING. LATER TONIGHT...CLOUD COVER AND CONVECTIVE ACTIVITY/SEVERE THREAT IS LARGELY EXPECTED TO DIMINISH BY 03Z AS THE SHORTWAVE PUSHES OFF THE COAST. LOW TEMPERATURES WILL RANGE FROM AROUND 70 INLAND TO MID 70S AT THE BEACHES. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/... WEDNESDAY...A DEEP AREA OF LOW PRESSURE WILL TRACK OVER THE GREAT LAKES REGION MIDWEEK WITH A TROUGH AXIS THAT EXTENDS SOUTHWARD NEAR THE SOUTHEASTERN UNITED STATES. THIS TROUGH SHOULD SLIGHTLY ENHANCE A PIEDMONT TROUGH CURRENTLY POSITIONED INLAND WHILE A SUBTLE H5 SHORTWAVE ROUNDS THE BASE OF THE TROUGH CENTERED TO OUR NORTH. FORCING SHOULD BE ENOUGH FOR A FEW SHOWERS AND/OR THUNDERSTORMS DURING PEAK HEATING HOURS. HOWEVER...COVERAGE WILL BE LIMITED GIVEN A DOWNSLOPING WIND COMPONENT ASSOCIATED WITH A WESTERLY FLOW ALOFT. HIGH TEMPS ARE EXPECTED TO PEAK IN THE LOW TO MID 90S...WARMEST INLAND. OVERNIGHT LOWS WILL RANGE IN THE LOW TO MID 70S AWAY FROM THE COAST. THURSDAY AND FRIDAY...THE AREA WILL REMAIN POSITIONED BETWEEN A WEAK SFC TROUGH INLAND AND SFC HIGH PRESSURE OVER THE WESTERN ATLANTIC. THE PATTERN WILL FAVOR MORE OF A SOUTHWEST FLOW THAT RETURNS GREATER MOISTURE TO THE SOUTHEASTERN UNITED STATES THROUGH LATE WEEK. PWATS NEAR 2.0 INCHES DURING PEAK HEATING HOURS WILL BE SUFFICIENT TO SUPPORT CHANCES OF SHOWERS AND/OR THUNDERSTORMS ON THURSDAY. A SLIGHT AMPLIFICATION OF A MID LVL TROUGH CENTERED WELL TO OUR NORTH ALONG WITH A SERIES OF H5 SHORTWAVES ROUNDING ITS BASE SHOULD RESULT IN SLIGHTLY GREATER COVERAGE OF SHOWERS AND/OR THUNDERSTORMS ON FRIDAY...ESPECIALLY AS PWATS INCREASE ABOVE 2.0 INCHES OVER MOST OF THE AREA. HIGH TEMPS WILL BE SIMILAR EACH AFTERNOON...IN THE LOWER 90S...WITH A FEW LOCATIONS POSSIBLY REACHING THE MID 90S INLAND. OVERNIGHT LOWS SHOULD RANGE IN THE LOW TO MID 70S AWAY FROM THE COAST. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... THE UPPER TROUGH WILL DEAMPLIFY ALLOWING THE RIDGE TO BUILD OVER THE SOUTHEAST UNITED STATES. ATLANTIC HIGH PRESSURE WILL PREVAIL AT THE SURFACE WHILE A TROUGH EXISTS WELL INLAND. WARMING MID LEVELS WILL DECREASE THE COVERAGE OF SHOWERS AND TSTMS WHILE INCREASING THICKNESSES YIELD HIGH TEMPS IN THE MIDDLE 90S MOST DAYS. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... MAINLY VFR THROUGH 18Z WEDNESDAY. PERIODS OF REDUCED CIGS/VSBYS POSSIBLE WITHIN SHOWERS AND THUNDERSTORMS THIS AFTERNOON/EVENING. HAVE TRIED TO PUT BEST TIMING OF TERMINAL IMPACT IN THE TAF...BUT AMENDMENTS WILL LIKELY BE NEEDED AS TRENDS BECOME BETTER DEFINED. CONVECTION WILL LARGELY DIMINISH BY 06Z TONIGHT. ADDITIONAL SHOWERS/THUNDERSTORMS POSSIBLE TOMORROW AFTERNOON...BUT ANY IMPACTS ARE EXPECTED TO OCCUR AFTER 18Z. EXTENDED AVIATION OUTLOOK...VFR CONDITIONS WILL LIKELY PREVAIL THROUGH LATE WEEK. HOWEVER...BRIEF FLIGHT RESTRICTIONS ARE POSSIBLE DURING AFTERNOON SHOWERS/THUNDERSTORMS. && .MARINE... ATLANTIC HIGH PRESSURE WILL GENERALLY DOMINATE THE WEATHER PATTERN OVER THE COASTAL WATERS WITH A PIEDMONT TROUGH SITUATED INLAND. A TIGHTENED PRESSURE GRADIENT BETWEEN THE TWO FEATURES WILL KEEP WINDS FAIRLY ELEVATED THROUGH THE PERIOD...HOWEVER NO HEADLINES ARE ANTICIPATED AT THIS TIME. SEA BREEZE CIRCULATIONS AND NOCTURNAL LOW LEVEL JETTING WILL ALLOW SOUTH/SOUTHWEST WINDS TO PEAK NEAR 15-20 KTS...WITH 20 KTS LOCALLY AT TIMES IN FAVORED LOCATIONS. WE COULD SEE WIND GUSTS APPROACH MARGINAL SMALL CRAFT ADVISORY LEVELS LATE WEEK. SEAS WILL BE 2-4 FEET ON AVERAGE...BUT COULD REACH 5 FT IN THE OUTER PORTIONS OF THE WATERS DURING NOCTURNAL SURGES. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && SYNOPSIS... NEAR TERM...ECT SHORT TERM...DPB LONG TERM...JRL AVIATION...ECT MARINE...DPB/ECT
Hazardous weather outlook, Jun 30, 4:36 PM EDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 436 PM EDT TUE JUN 30 2015 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-012045- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 436 PM EDT TUE JUN 30 2015 ...SEVERE THUNDERSTORM WATCH 374 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. AMZ330-350-352-354-374-012045- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 436 PM EDT TUE JUN 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS...SHOWERS AND THUNDERSTORMS WILL APPROACH THE WATERS LATE THIS AFTERNOON INTO THE EVENING. A FEW OF THESE STORMS COULD BECOME SEVERE...WITH STRONG WIND GUSTS THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Local storm report, Jun 30, 5:08 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
508 PM EDT TUE JUN 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0451 PM TSTM WND DMG 4 NNW DENMARK 32.34N 81.74W
06/30/2015 BULLOCH GA 911 CALL CENTER
TREE DOWN ACROSS HIGHWAY 67 NEAR INTERSECTION OF EMIT
GROVE CHURCH ROAD
&&
EVENT NUMBER CHS1500502
CBLocal storm report, Jun 30, 5:12 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
512 PM EDT TUE JUN 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM TSTM WND DMG 5 NNE DOVER 32.65N 81.69W
06/30/2015 SCREVEN GA 911 CALL CENTER
WARNING POINT REPORTED TREE DOWN ON STATESBORO HIGHWAY
NEAR DOUBLE HEADS BAPTIST CHURCH.
&&
EVENT NUMBER CHS1500503
TIMTELocal storm report, Jun 30, 5:15 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
515 PM EDT TUE JUN 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM TSTM WND DMG 2 N SYLVANIA 32.78N 81.63W
06/30/2015 SCREVEN GA 911 CALL CENTER
WARNING POINT REPORTED TREE DOWN AT THE 900 BLOCK OF
BURTONS FERRY HIGHWAY
&&
EVENT NUMBER CHS1500504
TIMTELocal storm report, Jun 30, 5:16 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
516 PM EDT TUE JUN 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG 2 ESE GEORGIA SOUTHERN 32.40N 81.75W
06/30/2015 BULLOCH GA 911 CALL CENTER
TWO TREES DOWN ON BURKHALTER RD...ONE NEAR THE
INTERSECTION WITH HWY 67 AND ONE AT THE INTERSECTION
WITH CAWANA RD
&&
EVENT NUMBER CHS1500505
CBLocal storm report, Jun 30, 5:18 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON SC
518 PM EDT TUE JUN 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM TSTM WND DMG 4 NNW DENMARK 32.34N 81.74W
06/30/2015 BULLOCH GA 911 CALL CENTER
TREE DOWN ACROSS HIGHWAY 67 NEAR INTERSECTION OF EMIT
GROVE CHURCH ROAD
&&
CORRECTED EVENT TIME
EVENT NUMBER CHS1500502
CBSpecial weather statement, Jun 30, 5:25 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
525 PM EDT TUE JUN 30 2015
GAZ101-118-SCZ047-048-051-302200-
INLAND CHATHAM GA-EFFINGHAM GA-INLAND CHATHAM GA-INLAND JASPER SC-
COASTAL JASPER SC-BEAUFORT SC-INLAND JASPER SC-BEAUFORT SC-
COASTAL JASPER SC-
525 PM EDT TUE JUN 30 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHATHAM...
EFFINGHAM...BEAUFORT AND JASPER COUNTIES UNTIL 600 PM EDT...
AT 524 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR TARBORO TO
BLOOMINGDALE...AND MOVING EAST AT 65 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SAVANNAH...HILTON HEAD ISLAND...POOLER...BLUFFTON...BEAUFORT...PORT
ROYAL...RIDGELAND AND SPRINGFIELD.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3257 8127 3271 8097 3269 8095 3265 8096
3262 8090 3270 8083 3267 8077 3267 8067
3265 8068 3262 8067 3263 8065 3260 8065
3221 8066 3214 8075 3211 8082 3212 8084
3208 8089 3210 8100 3209 8138
TIME...MOT...LOC 2124Z 288DEG 55KT 3254 8120 3214 8129The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 3:59 PM EDT | Special Weather Statement | CHS | Allendale | 31 min |
| Jun 30, 4:10 PM EDT | Special Weather Statement | CHS | Allendale | 50 min |
| Jun 30, 4:16 PM EDT | Severe Thunderstorm Warning | CHS | Allendale | 44 min |
| Jun 30, 4:39 PM EDT | Severe Thunderstorm Warning | CHS | Allendale, Hampton | 66 min |
| Jun 30, 4:54 PM EDT | Special Weather Statement | CHS | Dorchester | 66 min |
| Jun 30, 5:25 PM EDT | Special Weather Statement | CHS | Beaufort, Jasper | 35 min |
| Jun 30, 5:39 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Colleton | 66 min |
| Jun 30, 6:01 PM EDT | Special Weather Statement | CHS | Beaufort | 44 min |
| Jun 30, 6:06 PM EDT | Special Weather Statement | CHS | Berkeley | 24 min |
| Jun 30, 6:11 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Colleton, Dorchester | 64 min |
| Jun 30, 6:25 PM EDT | Severe Thunderstorm Warning | CHS | Charleston, Colleton | 65 min |
| Jun 30, 6:54 PM EDT | Special Marine Warning | CHS | 96 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.